What can be taken to calm the stomatitis that flares up as soon as I eat something?
I've been taking Xeloda and Celebrex as a chemotherapy cocktail, and I've experienced stomach cramping and diarrhea and also constipation. Now, hemmorhoids. I'm looking for something to 'calm" the stomatitis that flares up as soon as I eat something--anything--which then triggers a gastric colon reflex. Immodium calms but I'm afraid that will lead to a worse result--constipation (although I've eaten very little in the last two days).
HI Well come to HCM I really appreciate your concern, underlying cause of diarrhea is mater of concern and it can not be checked with Imodium this is wrong method if this is the due chemotherapy then just care needs to be taken for hydration, if the diarrhea is not due to chemotherapy then it could be due to infection and most of the time it is the protozoa and it can be managed with Tab Metronidazole 400 mg twice in day for 5 days, you have not mentioned for what the chemotherapy is give, for the stomatitis local application of salicylic acid gel can be tried with oral folic acid tablet twice in day, hope this information helps.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]